# SDR AALA2020031739001

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 22,504 hours, 4,624 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904488
- Condition: Failed
- Location: Zone 200
- Part time: 22,509 hours, 4,625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - DURING CRUISE AT FL 370 NOTICED AN ELECTRICAL ODOR FOLLOWED BY  VENT EXTRACT FAULT ECAM MESSAGE. AFTER EXTRACT SWITCH PLACED IN OVERRIDE THE ODOR STOPPED. ACCOMPLISHED SMOKE ODOR FUMES (SOF) EVENT CARD 05-96-70, FOUND AVIONICS VENT EXTRACT FAN AT FAULT. REMOVED AND REPLACED EXTRACT FAN PER AMM 21-65-51, OPERATIONAL CHECK NORMAL. AIRCRAFT OKAY FOR SERVICE.
